# SDR CA001229006

- Difficulty date: November 29, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper J3C-65
- Aircraft time: 4,834 hours
- Engine: Cont A658
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Contactor
- Condition: Failed
- Location: Elt Battery
- Component: Elt, Ameriking, AK450
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) SOLDER CONNECTIONS ON SPRING STEEL BATTERY TERMINAL BREAK OFF.IT IS NOT POSSIBLE TO GET A GOOD SOLDER JOINT, TRYING TO SOLDER TO STEEL. CONTACTED MANUFACTURER WHO HAS NO ANSWER EXCEPT TO RETURN TO FACTORY.
